MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 1ML S/T W/NDL 27X3/8 IB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 1ML S/T W/NDL 27X3/8 IB; PISTON SYRINGE
Catalog Number 303344
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material: 303344, lot: unknown.It was reported that the bd syringe 1ml s/t w/ndl 27x3/8 ib had a syringe needle connectivity issue.The following information was provided by the initial reporter: we are having some issues with this product.Our original#: 303327 is still on backorder it sounds like so we are using the #: 303344 as a sub.The issue that is being surfaced to us is that the needle is actually disconnecting from the syringe post-administration and is remaining stuck in the patients.I need to know if you have heard this happening elsewhere.
 
Additional Manufacturer Narrative
(b)(4) syringe needle connectivity issue.One photo was provided to our quality team for investigation.The image shows a fully assembled loose syringe and placed needle next to it without needle shield.No defects are observed in the provided photo.It is recommended to hand tighten the needle onto the syringe prior to use.A batch number and a physical sample is required for a more thorough evaluation and potential root cause determination.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 1ML S/T W/NDL 27X3/8 IB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21469050
Report Number1213809-2025-00137
Device Sequence Number8840501
Product Code FMF
UDI-Device Identifier00382903033447
UDI-Public(01)00382903033447
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303344
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown